# SDR USAA2013120200014

- Difficulty date: November 30, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 44,077 hours, 16,100 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Broken
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 3L DOOR ARMING LEVER IS BROKEN.  R & R 3L DOOR ARMING LEVER ON ARM, DISARM UNIT.  NO RODS WERE REMOVED & ORIGINAL UNIT WAS NOT REMOVED.  OPERATIONS TESTED OK IAW AMM 52-22-00-720-001-A, AMM 52-22-22-000-001-A & AMM 52-22-22-400-001-A.
